# SDR UIEA2017122002417

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,816 hours, 16,238 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: S231N21014
- Part serial: B1749EA
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT FL 400, CABIN ALTITUDE INDICATOR FLUCTUATED BETWEEN 20,000- 10,000 FT.  NO CABIN ALTITUDE EICAS CAUTION MESSAGE OR MASTER CAUTIONS ILLUMINATED.  DESCENDED TO FL 340 AND HAD NORMAL INDICATION.   CABIN DIFFERENTIAL PRESSURE NEVER WENT INTO THE AMBER BAND.  REMOVED AND REPLACED THE CABIN PRESSURE GAUGE PANEL ASSY IAW AMM 21-33-01.  OPS CHECKED GOOD.
